# SDR SROM200600017

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 37,474 hours, 36,024 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Part serial: MOO655
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, UPON LANDING GEAR RETRACTION RT MLG INDICATION REMAINED RED.  MOVED LANDING GEAR HANDLE TO OFF AND THEN BACK TO UP, RED INDICATOR LIGHT REMAINED ON.  SELECTED GEAR DOWN AND GOT 3 GREEN AND NO RED.  RETURNED TO ANC WITH NORMAL LANDING.  WITH AIRCRAFT ON JACKS FOUND LANDING GEAR ACCESSORY UNIT TO BE FAULTY. REPLACED LANDING GEAR ACCESSORY UNIT AND ALL OPERATIONS CHECK NORMAL.  AIRCRAFT RELEASED WITH NORMAL OPERATIONS ON SUBSEQUENT FLIGHTS.
